# SDR F3LA200400077

- Difficulty date: August 12, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 3,145 hours, 1,452 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BLOCK TURN BACK.  FLIGHT CREW REPORTED ELAC 2 ECAM MESSAGE.  PERFORMED EFCS GROUND SCANS EFCS 1 AND 2.  OPS CHECK NORMAL.  NO FAULTS FOUND IAW MM 27-96-00-740-001 TSM.  PERFORMED ELEVATOR AND AILERON TEST OF THE EFCS IAW MM 27-96-00 PB 001.  NO FAULTS FOUND.  PERFORMED ENGINE RUNS AND COULD NOT FIND ANY FAULTS.  AIRCRAFT OPERATION IS NORMAL.  NO FAULTS ON PFR'S.
